Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity


Author: Oliver Edmunds Glenn
Journal: Trans. Amer. Math. Soc. 21 (1920), 285-312
MSC: Primary 11E16
Erratum: Trans. Amer. Math. Soc. 22 (1921), 543.
MathSciNet review: 1501145
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E16

Retrieve articles in all journals with MSC: 11E16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1920-1501145-9
PII: S 0002-9947(1920)1501145-9
Article copyright: © Copyright 1920 American Mathematical Society